# SDR 95ZZZX2425

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53EM
- Make and model: Beech B24R
- Aircraft serial: MC395
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRIMP NUT LOOSE ON SHAFT PER SB 518B (LYCOMING) DATED 3-21-95.  TIME SINCE FACTORY O/H, 104 HRS.  OVERHAULED BY LYCOMING ON 12-22-92.  PLACED IN SERVICE ON 3-1-93.  REPLACED VALVE WITH NEW PARTS FROM LYCOMING.
